# SDR SIMA20120610005

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 26,874 hours, 23,405 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4145
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4535, THE CREW REPORTED THE PITCH TRIM MAIN WAS INOPERATIVE AFTER TAKEOFF.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABALIZER CONTROL UNIT IAW EMB-135 AMM 27-40-01. THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
